# SDR DHL2005801002

- Difficulty date: January 26, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, D

## Discrepancy

NR 2 ENGINE FIRE WARNING, THE CREW BLEW BOTH FIRE BOTTLES. AFTER STARTING ENG DURING PUSHBACK--HAD ENG NR 2 FIRE WARNING.COMPLETED EMER. CHECK LIST. FIRED BOTH BOTTLES--FIRE WARNING LIGHT AND BELL CONTINUED TO ACTUATE AFTER SHUTDOWN. R/R NR 2 ENG RT CORE FIRE DET. LOOP ASSY PER DC-8 M/M 26-10-1 NO HELP.T/S DOWN TO CONN. P1-7007 (NR 2 ENG LT CORE TO PYLON CONN) R/R CONN.  PER DC-8 MM 20-50-1. RAN ENG PER JRH 12.2 OPS CHECKS SERVICABLE.
